# SDR CALA2021102001927

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 25,591 hours, 9,217 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 185A1621120
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RIGHT HORIZONTAL STAB TRAILING EDGE OUTBOARD ELEVATOR SEAL PANEL 344DB FOUND TO BE MISSING FROM THE AIRCRAFT. ALL SCREWS REMAIN EXCEPT FOR THE OUTBOARD 3.  PANEL MEASURES APPROX 3.5" BY 72". PHOTO UPDATE
